# SDR CA190408006

- Difficulty date: April 4, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 21,129 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 82974216001
- Condition: Chafed
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

(CAN) CREW ADVISED MAINTENANCE AND DISPATCH ON ROUTE THAT THEIR #1 HYDRAULIC FLUID LEVEL HAD DROPPED FROM 90% TO 35%. THEY WERE MONITORING AND PLANNED TO CONTINUE. APPROXIMATELY 40 MINUTES LATER THEY ADVISED THEY WERE DOWN TO 0% ON SYSTEM ONE AND DECLARING AN EMERGENCY ON DESCENT. FLIGHT LANDED 20 MINUTES LATER WITHOUT INCIDENT AND WAS TOWED TO THE GATE. MAINTENANCE ASSESSMENT FOUND THAT THE CLAMP ON CASE DRAIN LINE ON FWD I/B NACELLE WALL CHAFED THROUGH LINE. DAMAGE CUT OUT AND LINE PERMASWAGED IAW AMM 20-20-22-400-801. CLAMPS REPLACED WITH NEW. FILTERS AND PUMP INSPECTED SERVICEABLE IAW AMM 05-54-00-280-801. LEAK CHECKS COMPLETED. REFERENCE IPC 29-00-01, FIG 5, SHEET 2 OF 7, ITEM 60 & 125. AIRCRAFT HOURS: 21674:48. CYCLES: 16724. (TC# 20190408006)
